Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 118, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 14, 2011, 4:35 PM CDT for Calcasieu Parish, Jefferson Davis Parish, Louisiana. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2011, 4:35 PM CDT (21:35 UTC)
- Expired
- Aug 14, 2011, 5:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
The radar
The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 4:37 PM CDT | HAIL 0.88 | Iowa, LA | NICKEL SIZED HAIL FALLING IN IOWA AT MCDONALDS RESTAURANT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2943 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
507 WUUS54 KLCH 142135 SVRLCH LAC019-053-142200- /O.NEW.KLCH.SV.W.0118.110814T2135Z-110814T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 435 PM CDT SUN AUG 14 2011 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES IOWA... SOUTHWESTERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA... * UNTIL 500 PM CDT * AT 435 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...OVER IOWA...MOVING SOUTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... IOWA BY 440 PM CDT... HOLMWOOD BY 455 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 3006 9295 3007 9319 3030 9311 3028 9296 TIME...MOT...LOC 2135Z 010DEG 19KT 3022 9305 $$ 11
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:15 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Aug 14, 3:15 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 315 PM CDT SUN AUG 14 2011 .DISCUSSION... WATER VAPOR IMAGERY SHOWS A A POTENT UPPER LEVEL LOW MOVING INTO THE NORTHEAST U.S. WHICH IS HELPING TO DIG THE EAST COAST UPPER LEVEL TROUGH FARTHER SOUTH. MEANWHILE...UPPER LEVEL RIDGE IS STILL CENTERED OVER FAR WESTERN TEXAS. THESE TWO SYSTEMS ARE HELPING TO STRENGTHEN NORTHERLY FLOW AT THE MID AND UPPER LEVELS ACROSS THE FORECAST AREA. AN UPPER LEVEL DISTURBANCE IS MOVING IN THIS NORTHERLY FLOW ACROSS THE REGION THIS AFTERNOON. THIS...COMBINED WITH DAYTIME HEATING...AND A MOIST UNSTABLE ATMOSPHERE...HAS ALLOWED SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP. WITH SOME ENTRAINED DRY AIR IN THE MID LEVELS...AND INDICES FROM UPPER AIR SOUNDING FAVORABLE FOR GUSTY DOWN-BURST WINDS AND OUTFLOW DEVELOPMENT...A FEW STRONG THUNDERSTORMS ARE DEVELOPING...ESPECIALLY WHERE OUTFLOWS ARE COLLIDING...WITH WIND GUSTS TO AROUND 40 MPH AND FREQUENT LIGHTNING THE MAIN ISSUES SO FAR. THIS ACTIVITY SHOULD BEGIN TO DIMINISH EARLY THIS EVENING WITH THE LOSS OF DAYTIME HEATING. UPPER LEVEL RIDGE OVER TEXAS WILL EXPAND TO THE EAST WITH NORTHERLY FLOW HELPING TO BRING A MORE OF A CONTINENTAL DRIER AIR MASS TO THE REGION. THIS WILL LIMIT ANY CONVECTION TO LESS THAN 10 PERCENT THROUGH THE MIDDLE OF THE WEEK. ALSO...SOME LOWER DEW POINTS AT THE SURFACE SHOULD BEGIN TO FILTER INTO THE REGION ON MONDAY...ALLOWING FOR LOWER OVERNIGHT LOWS...ESPECIALLY NORTHERN ZONES BY MONDAY NIGHT...WITH SLIGHTLY LESS HUMID CONDITIONS FOR THE DAYTIME ON TUESDAY. A MORE MOIST AIR MASS WILL BEGIN TO MAKE ITS WAY BACK TO THE REGION BY THE END OF THE WEEK...AS THE UPPER LEVEL RIDGE BEGINS TO SHIFT SOME BACK TO THE WEST AND A DEEPER SOUTHERLY FLOW BEGINS TO DEVELOP. THEREFORE...WILL INTRODUCE SLIGHT CHANCE POPS TO THE EASTERN ZONES ON THURSDAY...AND FOR THE ENTIRE FORECAST AREA ON FRIDAY AND SATURDAY. RUA && .MARINE... WEAK AND BROAD HIGH PRESSURE IS EXPECTED TO REMAIN OVER THE NORTHERN GULF FOR THE NEXT SEVERAL DAYS. THIS SHOULD ALLOW FOR A WEAK PRESSURE PATTERN OVER THE COASTAL WATERS WITH MAINLY LIGHT WINDS AND LOW SEAS. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 78 96 76 95 77 / 20 10 0 10 10 KBPT 79 97 78 95 78 / 20 10 0 10 10 KAEX 74 98 71 97 73 / 10 10 0 10 10 KLFT 77 96 74 95 75 / 20 10 0 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Aug 14, 4:20 AM CDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 420 AM CDT SUN AUG 14 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180-201-215-216-259>262-150930- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 420 AM CDT SUN AUG 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...LA...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA... SOUTHEAST TEXAS AND TX. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY. THE PROBABILITY OF SEVERE WEATHER IS LOW...ALTHOUGH A FEW STORMS COULD BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. WHILE NOT AS HOT AS PREVIOUS DAYS...WITH AIR TEMPERATURES FORECAST IN THE MIDDLE 90S ALONG THE I-10 CORRIDOR TO THE UPPER 90S ACROSS INTERIOR SOUTHEAST TEXAS. WHEN COMBINED WITH RELATIVE HUMIDITY...THE HEAT INDEX OR APPARENT TEMPERATURE WILL BE BETWEEN 103 AND 108 DEGREES...WITH HIGHER VALUES IN ISOLATED LOCATIONS. THESE NEAR DANGEROUS HEAT INDEX READINGS WILL OCCUR BETWEEN 11 AM AND 6 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 14, 2:30 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 230 PM CDT SUN AUG 14 2011 LAZ030-031-142015- BEAUREGARD LA-ALLEN LA- 230 PM CDT SUN AUG 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND ALLEN PARISHES UNTIL 315 PM CDT... AT 227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ELIZABETH...MOVING SOUTH AT 15 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ALLEN PARISH AIRPORT...MITTIE AND DRY CREEK. THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3060 9263 3061 9306 3087 9296 3086 9276 MM
Special weather statement, Aug 14, 3:03 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
303 PM CDT SUN AUG 14 2011
TXZ201-142100-
HARDIN TX-
303 PM CDT SUN AUG 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN COUNTY UNTIL 400 PM CDT...
AT 259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF WILDWOOD...MOVING SOUTH
AT 10 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...KOUNTZE...
HONEY ISLAND...VOTAW...THICKET AND SARATOGA.
THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3050 9472 3050 9455 3053 9455 3053 9438
3051 9435 3023 9425 3022 9465 3041 9471
3049 9473
MMSpecial weather statement, Aug 14, 3:22 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
322 PM CDT SUN AUG 14 2011
LAZ041-TXZ262-142100-
CALCASIEU LA-SOUTHERN NEWTON TX-
322 PM CDT SUN AUG 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY...SIGNIFICANT
WEATHER ADVISORY FOR CALCASIEU PARISH UNTIL 400 PM CDT...
AT 318 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF VINTON...MOVING SOUTH AT 10
MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...EDGERLY AND
VINTON.
THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3011 9371 3011 9370 3014 9370 3014 9369
3015 9371 3017 9370 3018 9371 3031 9371
3034 9355 3006 9345 3005 9370 3007 9370
3005 9372
MMSpecial weather statement, Aug 14, 3:31 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
331 PM CDT SUN AUG 14 2011
TXZ216-259>262-142115-
NORTHERN JASPER TX-NORTHERN NEWTON TX-ORANGE TX-SOUTHERN JASPER TX-
SOUTHERN NEWTON TX-
331 PM CDT SUN AUG 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...NEWTON AND ORANGE
COUNTIES UNTIL 415 PM CDT...
AT 327 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM CALL TO
DEWEYVILLE...MOVING SOUTH AT 15 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
HARTBURG...FOREST HEIGHTS...WRIGHTS SETTLEMENT...BUNA...
MAURICEVILLE...ORANGE...GIST...BRIDGE CITY AND VIDOR.
THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3073 9404 3069 9362 3063 9368 3059 9368
3057 9373 3053 9374 3052 9371 3044 9370
3039 9375 3034 9377 3029 9371 3021 9372
3012 9370 2997 9385 3002 9395 3013 9409
3027 9411
MMSpecial weather statement, Aug 14, 3:38 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
338 PM CDT SUN AUG 14 2011
LAZ054-055-142130-
LOWER ST. MARTIN LA-ST. MARY LA-
338 PM CDT SUN AUG 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR ST. MARY AND ST. MARTIN PARISHES
UNTIL 430 PM CDT...
AT 336 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM BELLE
RIVER TO FRANKLIN...MOVING SOUTHEAST AT 20 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
BELLE RIVER...CENTERVILLE...ELLERSLIE...BAYOU GENEVE...PATTERSON
MEMORIAL AIRPORT AND STEPHENSVILLE.
THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 2952 9121 2954 9127 2948 9128 2956 9154
2963 9156 2963 9160 2965 9161 2973 9163
2973 9168 2979 9177 2997 9135 2997 9125
2986 9119 2981 9109 2965 9110 2960 9107
MMSpecial weather statement, Aug 14, 4:22 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
422 PM CDT SUN AUG 14 2011
LAZ030-041-142145-
BEAUREGARD LA-CALCASIEU LA-
422 PM CDT SUN AUG 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU PARISHES
UNTIL 445 PM CDT...
AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF BUHLER...MOVING SOUTHWEST AT 5
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BUHLER BY 445 PM...
THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
LAT...LON 3025 9328 3024 9332 3032 9348 3048 9341
3050 9335 3044 9323
SWEENEYThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 12:23 PM CDT | Special Weather Statement | LCH | Evangeline | 67 min |
| Aug 14, 12:48 PM CDT | Special Weather Statement | LCH | Calcasieu | 27 min |
| Aug 14, 1:09 PM CDT | Special Weather Statement | LCH | Saint Landry | 51 min |
| Aug 14, 2:08 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 52 min |
| Aug 14, 2:30 PM CDT | Special Weather Statement | LCH | Allen | 45 min |
| Aug 14, 2:36 PM CDT | Severe Thunderstorm Warning | LCH | Allen | 39 min |
| Aug 14, 3:22 PM CDT | Special Weather Statement | LCH | Calcasieu | 38 min |
| Aug 14, 3:38 PM CDT | Special Weather Statement | LCH | St. Mary | 52 min |
| Aug 14, 3:46 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 27 min |
| Aug 14, 4:22 PM CDT | Special Weather Statement | LCH | Calcasieu | 23 min |
| Aug 14, 5:20 PM CDT | Special Weather Statement | LCH | Cameron | 25 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.